# SDR VNAA202401050005

- Difficulty date: November 12, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE BTW 55.625% STRG DATUM TO 67.5% REAR SPAR DATUM TRACE BL0.00 SM. CRACK ON RIGHT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT WAS REPAIRED PER CRJ-900 SRM 55-31-00-201-001-A01.
